# SDR DALA2024121011570

- Difficulty date: December 10, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N334NB
- Make and model: Airbus A319-114
- Aircraft serial: 1659
- Aircraft time: 57,809 hours, 30,102 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3134 CRACK INDICATION ON FRAME 1 IN COCKPIT (1 EA) (CRACK INDICATION FOUND ON CONTINUITY FITTING LOC WINDSHIELD CRT LWR NODE LH. CORRECTIVE ACTION: COMPLIED WITH ER/A 621709-14 AD REV. ORIGINAL. (0702285)
